Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Ringworm in right eye, on griseoful, econazole medication, recurring condition. Treatment ?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 2397 Questions
hello my son is 7 years old, he has been going to a dermatologists for treatment of a ringworm on his right eye. He just finished taking medicine for 2 months, the ringworm is back. it has been reoccurring for about a year, at first his pediatrician was treating him with the same medicine, why won't this thing go away. the medicine is griseoful and econazole
Posted Mon, 16 Apr 2012 in Skin Hair and Nails
Answered by Dr. Robert Galamaga 1 hour later
Hello and thank you for the question.

From the information you have provided it seems quite clear that your son has some type of resistant infection. I think at this point since you has been treated with these medications we must consider the possibility that something other than ringworm may be playing a role.

I strongly advise you to seek the advice of a infectious disease specialist. These physicians are skilled in infections which are resistant as well as infections which might be somewhat rare.

I am not concerned that your child is in any danger but I really think that a focused consultation from a specialist will provide you with the adequate information and treatment recommendations which you need at this point.

I would not recommend treating with any additional medications until you speak with a specialist.

I thank you again for submitting your question. I hope you found my response to be helpful and informative. If you have any additional concerns I would be happy to address them.


Dr. Robert
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor